# SDR 71323

- Difficulty date: June 16, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 17,292 hours, 33,675 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING IN LWB LEFT BRAKE WAS WEAK.  MAINTENANCE BLED THE BRAKES.  THEREFORE NO PARTS WERE USED.
